I just wrote a lengthy description of what was going on and it disappeared. I will give you the condensed version and flesh it out later...no pun intended. I have fibromyalgia, was put on lots of meds, developed serious damaging and scarring on my entire body after I chemical reaction to topical vitamin E. Wounds heal slowly and not correctly. Everything I use topically results in burns. I can't use lotion, makeup ect. CBC done-normal. Had a pap and culture came back positive and was put on Flagyl. Looks like my connective tissue is breaking down. I have lost a tremendous amount of muscle mass and look like I'm wasting; lots of stretch marks and hanging skin without much weight loss-ten lbs or so. This all started when I moved to another house that was shut up for four years with little use. Going through a divorce, two suicide attempts, fighting several legal issues at once. Could stress cause all this? Something in the house? Why these chemical looking burns, damaged skin, and emaciation? I eat but am frightened to because of a posssible allergen. I used to be attractive and active and looked about 15 years younger than my actual 47 years; not anymore. Going to Derm in three weeks after a three month wait. I begged my doc to refer me to an allergist, rheum, endocrinologict, even an epidemiologist. I don't know how much longer my body can take. PLEASE HELP
Seeing a Dermatologist is the best way to start the process of determining what is going on and trying to address the cause. While stress probably is not the cause of what you have described, it certainly can cause hormonal changes which can make all that you have described worse. The medications which you took certainly could have caused the process to start and it takes a long time for these effects to wear off. Let’s see what the Dermatologist has to say.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.